MathSciNet Relay Station
MathSciNet bibliographic data
MR313260 14L10
Vinberg, È. B.; Popov, V. L. A certain class of quasihomogeneous affine varieties. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 36 (1972), 749–764.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement